# SDR SWIA201230665

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 22,759 hours, 18,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Saturated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM LEFT OVERWING EMERGENCY LIGHT DOES NOT ILLUMINATE AND RIGHT SIDE FLOOR EMERGENCY LIGHT STRIP NOT WORKING.  (FLT 4547)  CLEANED MOISTURE FROM BOTTOM LEFT OVERWING EMERGENCY LIGHT AND INSPECTED FLOOR PROXIMITY LIGHT CONNECTOR AT ROW 5 IAW AMM 33-51-01.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WAS GOOD.
